# SDR USAA2013022500020

- Difficulty date: February 4, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: D54630052200
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT PYLON SPIGOT FITTING INTERNAL AREA.  REPLACED SPIGOT RECEPTACLE FITTING ON LEFT PYLON IAW A320 SRM 51-72-11 & 54-51-12 PAR. 5A & AIRBUS REPAIR DRAWING R54612042 & R54612043.
